# SDR 98ZZZX238

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6KE
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 766SA
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 010A31870
- Condition: Cracked
- Location: Lt Fwd Cabin
- Part time: 5,305 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE CRUSING AT 24,000 FEET, A LOUD POP WAS HEARD AND PRESSURIZATION DROPPED TO 2 PSI.  A DESCENT WAS MADE TO A LOWER ALTITUDE AND AN UNEVENTFUL LANDING WAS MADE.  UPON INVESTIGATION, THE LEFT FORWARD CABIN WINDOW WAS FOUND CRACKED ACROSS THE BOTTOM.  THE AREA OF THE CRACK ALSO HAD SOME CRAZING.  THE WINDOW WAS REPLACED WITH A NEW WINDOW AND ALSO ALL OF THE SAME PART NUMBERED WINDWS ON THE LEFT SIDE DUE TO WINDOWS BEING ORIGINAL WITH 5,305.0 FLIGHT HOURS.  THE AIRCRAFT IS A 1981 MODEL.  SB 087/56-001 REFERENCES ALLOWABLE CRAZING IN THE WINDOWS.
